# SDR AALA20151215002

- Difficulty date: December 15, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N932NN
- Make and model: Boeing 737823
- Aircraft serial: 33488
- Aircraft time: 8,128 hours, 3,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 02031461201
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  AFT ENTRY DOOR EMER EXIT SIGN IS LOOSE & OFF THE DOOR.  R & R AFT LEFT EMER SIGN MARKER IAW AMM 33-51-01.  SYS CHECKED NORMAL IAW AMM 33-51-00.
